Differentiability with respect to initial functions for partial functional differential equations with unbounded delay

Danuta Jaruszewska-Walczak

Abstract

n/a
Author Danuta Jaruszewska-Walczak (FMPI / IM)
Danuta Jaruszewska-Walczak,,
- Institute of Mathematics
Journal seriesRocky Mountain Journal of Mathematics, ISSN 0035-7596, (A 15 pkt)
Issue year2013
Vol43
No4
Pages1181-1206
Keywords in Englishdifferential functional almost linear equations, Cauchy problem, phase spaces, Hale operator, classical solutions, successive approximations, global existence of solutions, continuous and differentiable dependence on initial functions
DOIDOI:10.1216/RMJ-2013-43-4-1181
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.491 (2) - 2013=0.491 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back